Stochastic fractional integrodifferential equations with continuous conditions

Main Article Content

Moussa Diouf
Ibrahima Fayes
Demba Bocar Ba

Abstract

In this paper, we use a smoothness method to obtain an existence of a strong solution for a general class of stochastic fractional integrodifferential equations. We established also the uniqueness of solution. We consider the case of continuous coefficients, which satisfy some so-called ρ-condition.

Downloads

Download data is not yet available.

Article Details

How to Cite
Diouf, M., Fayes, I., & Ba, D. B. (2023). Stochastic fractional integrodifferential equations with continuous conditions. Gulf Journal of Mathematics, 15(2), 133-147. https://doi.org/10.56947/gjom.v15i2.1604
Section
Articles